Central European Journal of Mathematics

, Volume 3, Issue 3, pp 529–557 | Cite as

The generalized de Rham-Hodge theory aspects of Delsarte-Darboux type transformations in multidimension

  • Anatoliy Mykhaylovich Samoilenko
  • Yarema Anatoliyovych Prykarpatsky
  • Anatoliy Karolevych Prykarpatsky


The differential-geometric and topological structure of Delsarte transmutation operators and their associated Gelfand-Levitan-Marchenko type eqautions are studied along with classical Dirac type operator and its multidimensional affine extension, related with selfdual Yang-Mills eqautions. The construction of soliton-like solutions to the related set of nonlinear dynamical system is discussed.


Delsarte transmutation operators parametric functional spaces Darboux transformations inverse spectral transform problem soliton equations generalized de Rham-Hodge differential complex Zakharov-Shabat equations Laplace and Dirac type operators 

MSC (2000)

34A30 34B05 34B15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Delsarte: “Sur certaines transformations fonctionelles relative aux equations lineaires aux derives partielles du second ordre”, C.R. Acad. Sci. Paris, Vol. 206, (1938), pp. 178–182.Google Scholar
  2. [2]
    J. Delsarte and J. Lions: “Transmutations d'operateurs differentielles dans le domain complex”, Comment. Math. Helv., Vol. 52, (1957), pp. 113–128.MathSciNetGoogle Scholar
  3. [3]
    I.V. Skrypnik: “Periods of A-closed forms”, Proceedings of the USSR Academy of Sciences, Vol. 160(4), (1965), pp. 772–773 (in Russian).Google Scholar
  4. [4]
    I.V. Skrypnik: “A harmonic fields with peculiarities”, Ukr. Math. Journal., Vol. 17(4), (1965), pp. 130–133 (in Russian).MathSciNetGoogle Scholar
  5. [5]
    I.V. Skrypnik: “The generalized De Rham theorem”, Proceed. of UkrSSR Acad. of Sci., Vol. 1, (1965), pp. 18–19 (in Ukrainian).Google Scholar
  6. [6]
    I.V. Skrypnik: “A harmonic forms on a compact Riemannian space”, Proceed. of UkrSSR Acad. of Sci., Vol. 2, p. 174–175 (in Ukrainian).Google Scholar
  7. [7]
    Y.B. Lopatynski: “On harmonic fields on Riemannian manifolds”, Ukr. Math. Journal, Vol. 2, (1950), pp. 56–60 (in Russian).Google Scholar
  8. [8]
    S.S. Chern: Complex manifolds, Chicago University Publ., USA, 1956.MATHGoogle Scholar
  9. [9]
    L.D. Faddeev: “Quantum inverse scattering problem. II”, In: Modern problems of mathematics, Vol. 3, M: VINITI Publ., 1974, pp. 93–180 (in Russian).Google Scholar
  10. [10]
    L.D. Faddeev and L.A. Takhtadjyan Hamiltonian approach to soliton theory, Nauka, Moscow, 1986 (in Russian).Google Scholar
  11. [11]
    R.G. Newton: Scattering Theory of Waves and Particles, 2nd ed., Dover Publications, Paperback, 2002.Google Scholar
  12. [12]
    R.G. Newton: Inverse Schrödinger Scattering in Three Dimensions, Texts and Monographs in Physics, Springer-Verlag, 1990.Google Scholar
  13. [13]
    S.P. Novikov (Ed.): Theory of solitons, Moscow, Nauka Publ., 1980, (in Russian).MATHGoogle Scholar
  14. [14]
    Yu.M. Berezansky: Eigenfunctions expansions related with selfadjoint operators, Nauk. Dumka Publ, Kiev, 1965 (in Russian).Google Scholar
  15. [15]
    F.A. Berezin and M.A. Shubin: Schrödinger equation, Moscow University Publisher, Moscow, 1983 (in Russian).MATHGoogle Scholar
  16. [16]
    A.L. Bukhgeim: Volterra equations and inverse problems, Nauka, Moscow, 1983, (in Russian).MATHGoogle Scholar
  17. [17]
    V.B. Matveev and M.I. Salle: Darboux-Bäcklund transformations and applications, Springer, NY, 1993.Google Scholar
  18. [18]
    L.P. Nizhnik: Inverse scattering problems for hyperbolic equations, Nauk. Dumka Publ., Kiev, 1991 (in Russian).MATHGoogle Scholar
  19. [19]
    L.P. Nizhnik and M.D. Pochynaiko: “The integration of a spatially two-dimensional Schrödinger equation by the inverse problem method”, Func. Anal. and Appl., Vol. 16(1), (1982), pp. 80–82 (in Russian).MATHGoogle Scholar
  20. [20]
    I.C. Gokhberg and M.G. Krein: Theory of Volterna operators in Hilbert spaces and its applications, Nauka, Moscow, 1967 (in Russian).Google Scholar
  21. [21]
    Ya.V. Mykytiuk: “Factorization of Fredholmian operators”, Mathematical Studii, Proceedings of Lviv Mathematical Society, Vol. 20(2), (2003), pp. 185–199 (in Ukrainian).Google Scholar
  22. [22]
    A.M. Samoilenko, Y.A. Prykarpatsky and V.G. Samoylenko: “The structure of Darboux-type binary transformations and their applications in soliton theory”, Ukr. Mat. Zhurnal, Vol. 55(12), (2003), pp. 1704–1723 (in Ukrainian).MATHGoogle Scholar
  23. [23]
    Y.A. Prykarpatsky, A.M. Samoilenko and A.K. Prykarpatsky: De Rham-Hodge theory. A survey of the spectral and differential geometric aspects of the De Rham-Hodge theory related with Delsarte transmutation operators in multidimension and its applications to spectral and soliton problems. Part 1, //lanl-arXiv:math-ph/0406062 v 1, 8 April 2004.Google Scholar
  24. [24]
    A.K. Prykarpatsky, A.M. Samoilenko and Y.A. Prykarpatsky: “The multidimensional Delsarte transmutation operators, their differential-geometric structure and applications. Part. 1”, Opuscula Mathematica, Vol. 23, (2003), pp. 71–80, /arXiv:math-ph/0403054 v1 29 March 2004.MathSciNetMATHGoogle Scholar
  25. [25]
    J. Golenia, Y.A. Prykarpatsky, A.M. Samoilenko and A.K. Prykarpatsky: “The general differential-geometric structure of multidimensional Delsarte transmutation operators in parametric functional spaces and their applications in soliton theory, Part 2.”, Opuscula Mathematica, Vol. 24, (2004), /arXiv: math-ph/0403056 v 1 29 March 2004.Google Scholar
  26. [26]
    A.M. Samoilenko and Y.A. Prykarpatsky: Algebraic-analytic aspects of completely integrable dynamical systems and their perturbations, Vol. 41, NAS, Inst. Mathem. Publisher, Kiev, 2002 (in Ukrainian).Google Scholar
  27. [27]
    Y.A. Prykarpatsky, A.M. Samoilenko, A.K. Prykarpatsky and V.Hr. Samoylenko: The Delsarte-Darboux type binary transformations and their differenetial-geometric and operator staructure, arXiv: math-ph/0403055 v 1 29 March 2004.Google Scholar
  28. [28]
    J.C.C. Nimmo: “Darboux tarnsformations from reductions of the KP-hierarchy”, Preprint of the Dept. of Mathem. at the University of Glasgow, November 8, 2002, p. 11.Google Scholar
  29. [29]
    A.K. Prykarpatsky and I.V. Mykytiuk: Algebraic integrability of nonlinear dynamical systems on manifolds: classical and quantum aspects, Kluwer Acad. Publishers, The Netherlands, 1998.MATHGoogle Scholar
  30. [30]
    C. Godbillon: Geometrie differentielle et mechanique analytique, Paris, Hermann, 1969.MATHGoogle Scholar
  31. [31]
    R. Teleman: Elemente de topologie si varietati diferentiabile, Bucuresti Publ., Romania, 1964.Google Scholar
  32. [32]
    G. De Rham: Varietes differentielles, Hermann, Paris, 1955.Google Scholar
  33. [33]
    G. De Rham: “Sur la theorie des formes differentielles harmoniques”, Ann. Univ. Grenoble, Vol. 22, (1946), pp. 135–152.MATHGoogle Scholar
  34. [34]
    F. Warner: Foundations of differential manifolds and Lie groups, Academic Press, NY, 1971.Google Scholar
  35. [35]
    N. Danford and J.T. Schwartz: Linear operators, Vol. 2, InterSci. Publ., NY, 1963.Google Scholar
  36. [36]
    B.N. Datta and D.R. Sarkissian: “Feedback control in distributed parameter gyroscopic systems: a solution of the partial eigenvalue assignment problem”, Mechanical systems and Signal Processing, Vol. 16(1), (2002), pp. 3–17.CrossRefGoogle Scholar
  37. [37]
    I.M. Gelfand and G.E. Shilov: Generalized functions and actions upon them, 2nd ed., Nauka Publisher, Moscow, 1959 (in Russian).Google Scholar
  38. [38]
    S.P. Novikov (Ed.): Theory of solitons, Nauka Publ., Moscow, 1980 (in Russian).MATHGoogle Scholar
  39. [39]
    M.D. Pochynaiko and Yu.M. Sydorenko: “Integrating some (2+1)-dimensional integrable systems by methods of inverse scattering problem and binary Darboux transformations”, Matematychni studii, Vol. 20, (2003), pp. 119–132.Google Scholar
  40. [40]
    V.E. Zakharov and A.B. Shabat: “A scheme of integration of nonlinear equations of mathematical physics via the inverse scattering problem”, Part 1, Func. Anal. and it Appl., Vol. 8(3), (1974), pp. 43–53; Part 2, Vol. 13(3), (1979), pp. 13–32 (in Russian).MATHGoogle Scholar
  41. [41]
    B.G. Konopelchenko: “On the integrable equations and degenerate dispersiopn laws in multidimensional soaces”, J. Phys. A: Math. and Gen., Vol. 16, (1983), pp. L311-L316.MATHMathSciNetCrossRefGoogle Scholar
  42. [42]
    V.E. Zakharov: “Integrable systems in multidimensional spaces”, Lect. Notes in Phys., Vol. 153, (1982), pp. 190–216.CrossRefGoogle Scholar
  43. [43]
    V.E. Zakharov and S.V. Manakov: “On a generalization of the inverse scattering problem”, Theoret. Mathem. Physics, Vol. 27(3), (1976), pp. 283–287.MATHGoogle Scholar
  44. [44]
    D. Levi, L. Pilloni and P.M. Santini: “Bäcklund transformations for nonlinear evolution equations in (2+1)-dimensions”, Phys. Lett A., Vol. 81(8), (1981), pp. 419–423.MathSciNetCrossRefGoogle Scholar
  45. [45]
    Liu Wen: Darboux transformations for a Lax integrable systems in 2n-dimensions, arXive:solve-int/9605002 v1 15 May 1996.Google Scholar
  46. [46]
    C.H. Gu: Generalized self-dual Yang-Mills flows, explicit solutions and reductions. Acta Applicandae Mathem., Vol. 39, (1995), pp. 349–360.MATHCrossRefGoogle Scholar

Copyright information

© Central European Science Journals 2005

Authors and Affiliations

  • Anatoliy Mykhaylovich Samoilenko
    • 1
    • 2
  • Yarema Anatoliyovych Prykarpatsky
    • 1
    • 2
  • Anatoliy Karolevych Prykarpatsky
    • 2
  1. 1.The Institute of MathematicsNational Academy of SciencesKiev 01601Ukraine
  2. 2.Department of Applied MathematicsThe AGH University of Science and TechnologyKrakowPoland

Personalised recommendations